PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 12 | 2 | 203-207
Tytuł artykułu

On the discrete time-varying JLQG problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the present paper optimal time-invariant state feedback controllers are designed for a class of discrete time-varying control systems with Markov jumping parameter and quadratic performance index. We assume that the coefficients have limits as time tends to infinity and the boundary system is absolutely observable and stabilizable. Moreover, following the same line of reasoning, an adaptive controller is proposed in the case when system parameters are unknown but their strongly consistent estimators are available.
Rocznik
Tom
12
Numer
2
Strony
203-207
Opis fizyczny
Daty
wydano
2002
otrzymano
2001-11-02
Twórcy
autor
  • Department of Automatic Control, Silesian University of Technology, ul. Akademicka 16, 44-101 Gliwice, Poland
  • Department of Automatic Control, Silesian University of Technology, ul. Akademicka 16, 44-101 Gliwice, Poland
Bibliografia
  • Abou-Kandil H., Freiling G. and Jank G. (1994): Solution and asymptotic behavior of coupled Riccati equations in jump linear systems. -IEEE Trans. Automat. Contr., Vol. 39, No. 8, pp. 1631-1636.
  • Abou-Kandil H., Freiling G. and Jank G. (1995): On the solution of discrete-time Markovian jump linear quadratic control problems. -Automatica, Vol. 31, No. 5, pp. 765-768.
  • Caines P.E. and Zhang J.F. (1995): On adaptive control of jump parameter systems via nonlinear filtrating. - SIAM J. Contr.Optim., Vol. 33, No. 6, pp. 1758-1777.
  • Costa O.L.V. and Fragoso M.D. (1995): Discrete-time LQ-optimal control problems for infinite Markov jump parameter systems. - IEEE Trans. Automat. Contr., Vol. 40, No. 12, pp. 2076-2088.
  • Chizeck H.J., Willsky A.S. and Castanon D. (1986): Discrete-time Markovian-jump linear quadratic optimal control. - Int. J. Contr., Vol. 43, No. 1, pp. 213-231.
  • Czornik A. (1998): On time-varying LQG. - Prep. IFACConf. System Structure and Control, France, Nantes, pp. 427-432.
  • Czornik A. (1999): On discrete-time linear quadratic-control. -Syst. Contr. Lett., Vol. 36, No. 2, pp. 101-107.
  • Czornik A. (2000): Continuity of the solution of the Riccati equations for continuous time JLQP. - IEEE Trans. Automat. Contr., Vol. 45, No. 5, pp. 934-937.
  • Czornik A. (2002): Adaptive control for jump linear system with quadratic cost. - Int. J. Adapt. Contr. Signal Process., (submitted).
  • Czornik A. and Świerniak A. (2001): On the discrete JLQ and JLQG problems. - Nonlin. Anal., Vol. 47, No. 1, pp. 423-434.
  • Dufour F. and Bertrand P. (1994): Stabilizing control law for hybrid models. - IEEE Trans. Automat. Contr., Vol. 38, No. 11, pp. 2354-2357.
  • Dufor F. and Elliott R. (1998): Adaptive control for linear systems with markov perturbations. - IEEE Trans. Automat. Contr., Vol. 43, No. 3, pp. 351-372.
  • Ghosh M.K. (1995): A note on an LQG regulator with Markovian switching and pathwise average cost. - IEEE Trans. Automat. Contr., Vol. 40, No. 2, pp. 1919-1921.
  • Ghaoui L. (1996): LMI optimization for nonstandard Riccati equations arising in stochastic control. - IEEE Trans. Automat. Contr., Vol. 41, No. 11, pp. 1666-1671.
  • Griffiths B.E. and Loparo K. (1985): Optimal control of jump-linear gaussian systems. - Int. J. Contr., Vol. 42, No. 4, pp. 791-819.
  • Ji Y. and Chizeck H.J. (1988): Controllability, observability and discrete-time markovian jump linear quadratic control. - Int. J. Contr., Vol. 48, No. 2, pp. 481-498.
  • Ji Y. and Chizeck H.J. (1989): Optimal quadratic control of jump linear systems with separately controlled transition probabilities. -Int. J. Contr., Vol. 49, No. 2, pp. 481-491.
  • Mariton M. (1987): Jump linear quadratic control with random state discontinuities. - Automatica, Vol. 23, No. 2, pp. 237-240.
  • Pan G. and Bar-Shalom Y. (1996): Stabilization of jump linear gaussian systems without mode observations. - Int. J. Contr., Vol. 64, No. 4, pp. 631-666.
  • Sworder D.D. (1969): Feedback control of a class of linear systems with jump parameters. - IEEE Trans. Automat. Contr., Vol. 14, No. 1, pp. 9-14.
  • Sworder D.D. and Robinson V.G. (1973): Feedback regulators for jump parameter systems with state and control dependent transition rates. -IEEE Trans. Automat. Contr., Vol. 18, No. 4, pp. 355-359.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv12i2p203bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.